Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Brown discharge,on micronor medicine since 2 years

I ve been on Micronor for 2 years and had no problems. I was on the depo for 2 years before hand and swapped to Micronor as my partner and I are planning on starting a family soon and I was advised it was easier to go back to normal fertility on Micronor. I have had no period on the depo or Micronor. Today I noticed a brown discharge and was wondering why I would suddenly have this?
Asked On : Tue, 3 Apr 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
If you have changed over to the pill only during this cycle, do not worry. It is common for such spotting to be observed as the body adjusts to the new hormonal milieu. It is a breakthrough bleed. You should usually receive a period in the next cycle and if not, please go ahead with pregnancy tests. Weight as proportionate to the dosage of the hormone has an effect on the menstrual pattern and it is essential to bear in mind that a healthy weight is necessary for proper function. Hope this helps.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor